MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV EVA TDC VITRECTOMY PACK VGPC INPUT 23G

DUTCH OPTHALMIC RESEARCH CENTER BV EVA TDC VITRECTOMY PACK VGPC INPUT 23G
Catalog Number 8310.23G02
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Incident occurred during surgery, vitrotome produced air bubbles which leads infection to patient which is a serious harm, hence concluded as reportable.No sample was returned, therefore unable to confirm this complaint.This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(4)) during a tele-conference on (b)(6) /2017.All available information has been provided.This complaint has now been closed.
 
Event or Problem Description
A report has been received of an incident occurring in (b)(6).The following was reported: the vitrectome was giving off bubbles during use and had to be replaced in order to continue the surgery.No injury to the patient.

Brand Name
EVA TDC VITRECTOMY PACK VGPC INPUT 23G
Common Device Name
EVA TDC VITRECTOMY PACK VGPC INPUT 23G
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7432653
Report Number1222074-2018-00079
Device Sequence Number1339565
Product Code HQE
UDI-Device Identifier08717872021010
UDI-Public08717872021010
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number8310.23G02
Device Lot Number2000367359
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2015
Initial Report FDA Received Date04/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1